# SDR LW29212112007

- Difficulty date: December 11, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N92DV
- Make and model: Beech E-90
- Aircraft serial: LW292
- Engine: Pwa PT6A28
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: I, A

## Discrepancy

DEPARTED, UPON REACHING 7500 FEET SMELLED BURNING OIL FUMES IN CABIN. CLOSED BLEED AIR'S, TURNED OFF ENVIRONMENTAL SYSTEMS AND DUMPED CABIN. SAFELY RETURNED TO DEPARTURE.  MAINTENANCE CHECKED AIRCRAFT AND ENGINE PNEUMATIC LINES, INSPECTED THE PRESSURIZATION SYSTEM, AND CHECKED COMPRESSOR.  SUSPECTED SLIGHT OIL LEAK IN COMPRESSOR.  ON MAINTENANCE OPERATIONAL CHECK FLIGHT, DUPLICATED IT MOMENTARILY, THEN DISAPPEARED.
